# SDR IPXA2020111262282

- Difficulty date: October 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 834
- Aircraft time: 20,352 hours, 12,515 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081167
- Part serial: 01534054
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FAIRING 485AL INBOARD 2ND SKIN PANEL CRACKED AT LEADING EDGE ATTACH POINT.  REMOVED AND REPLACED SKIN PANEL MID, IAW SRM 51-40-21.
